MAUDE Adverse Event Report: EDWARDS LIFESCIENCES TRUWAVE; PRESSURE MONITORING SET

EDWARDS LIFESCIENCES TRUWAVE; PRESSURE MONITORING SET
Model Number PX600
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for product evaluation, however, it has not arrived.Once it arrives and the evaluation completed a supplemental report will be submitted with the findings.The device history record review is pending.Once the results are available they will be submitted in a supplemental report.Additional 510k number, k171996.
 
Event or Problem Description
It was reported that during use with a truwave pressure monitoring set that the transducer connector was noted to be loose and stripped with an unsealed or loose connection to the lumbar drain.Per the customer, this created inaccurate values.The information was provided through a voluntary medwatch.There was no patient injury reported.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known is some procedural factors may have contributed to the event.An engineering evaluation was completed to assess for any manufacturing related processes which could be correlated to the complaint.No root cause could be identified since no product sample nor objective evidence was provided for investigation.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.

Brand Name
TRUWAVE
Common Device Name
PRESSURE MONITORING SET
Manufacturer (Section D)
EDWARDS LIFESCIENCES
17200 laguna canyon road
irvine CA 92618
Manufacturer (Section G)
EDWARDS LIFESCIENCES DOMINICAN REPUBLIC
parque industrial de itabo
carr sanchez km 18.5
Manufacturer Contact
samantha eveleigh
17200 laguna canyon road
irvine, CA 92618
9492017706
MDR Report Key21994808
Report Number2015691-2025-03693
Device Sequence Number8312407
Product Code DXO
UDI-Device Identifier07460691957060
UDI-Public(01)07460691957060(17)250629(11)230630(10)65170575
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model NumberPX600
Device Lot Number65170575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown